# SDR SWAA2016060652285

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 5,902 hours, 2,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN COVER LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
